# SDR 95ZZZX2130

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99441
- Make and model: Cessna 172P
- Aircraft serial: 17276446
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Ring Broke
- Location: Nr 1 Cylinder
- Part time: 1,021 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED POWER LOST.  FOUND NR 1 CYLINDER HAD A BROKEN COMPRESSION RING.  REPLACED WITH AN OVERHAULED CYLINDER, NEW RINGS AND PISTON.  RAN-UP OKAY.
